# SDR HALA2009111300525

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,548 hours, 17,060 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misaligned
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FRM 73032501  IN CRUISE FL300 A/C THROTTLES ARE MISALGINED 7/8 OF KNOB DIFFERENCE TO GET ENG PARAMETERS THE SAME WE ADJUSTED LT SIDE IT WAS 7/8 BEHIND R SIDE.  INFO NOTED MOC NOTIFIED ACCOMP FIM 73-21-00 FIG 107 BITE PIMU LT AND RT OK IAW FIM PIMU INDEX 71-60 OK FOR SVC.
